Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
176 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How can piles be treated?

I am using acitrom from last 2 years. From last one month i am feeling sourness in anal region and from last one week it became hard to sit even. I am suspecting it as piles. Could you please suggest any medication

age: 30
height : 5' 10''
weight: 81kgs
Medical history: had DVT in 2005. Since then using acitrom 2mg and 3mg alternatively
Fri, 22 Dec 2017
Report Abuse
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hello dear

Warm welcome to Healthcaremagic.com
I have evaluated your query in details .

* First priority step is to consult your general surgeon and get examined
for the confirmation of the diagnosis .

* Here are some basic guidelines till you meet your doctor .

- If there is bleeding in stool , IMMEDIATELY stop taking acitrom .

Drink plenty of liquids .
Prefer soft , light diet with more of green leafy veg , whole grains , cereals , pulses , legumes , organic fresh fruits .
Avoid all types of oily , spicy , non veg , hot beverages , junk foods , dairy fat .

Bulk forming laxative as Ispaghula husk 3 teaspoonful at night with a glass of drinking lukewarm water helps by smooth bowel evacuations .

Tab. Ibuprofen ( 400 ) mg after meals for control of pain , burning .
Xylocaine ( 5 % ) jelly application over the anal part gives soothing action .

Sitz bath ( sitting in a tub filled with lukewarm water 5 minutes each 3 times a day and additionally after passing stools ) helps .
Avoid long drives , sitting prolong on hard surfaces .

Control of blood sugar , cholesterol , body weight .
Avoid smoking , alcohol if consuming .

Hope this will help to clear your doubt .
Wishing you fine recovery .

Always welcome for any further assistance anytime .
Regards .

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I recently had a bad attack of food poisening and since then have a very sore , red, and itchy bottom. I have piles which I have had treated in...

Recent questions on  Deep vein thrombosis

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...I take Coumadin as a result of a DVT and PE 3.5 hrs ago. I am 68 yo...

doctor1 MD

I have been discharged from hospital after ten days on iv antibiotic now on oral flucloxacillin 500mg two four times daily. Have three and a half...

doctor1 MD

I got a leg rash after a flight to Thailand from Los Angeles. Happened in a matter of hours. Pain has subsided but not sure if it was allergic...

doctor1 MD

Hi Doctor, I am a 38 year old transgender woman (mtf), 5 11 , 235lbs, non smoker. I take avodart (anti androgen), coumadin and a small daily dose...

doctor1 MD

Hi, I’m 59 and was taking Estradiol and spironolactone for about 8 months. 5 weeks ago I was diagnosed with a clot in my lower leg. The doctors...

doctor1 MD

On December 2nd, I fell on concrete on my right side. No broken bones but I did spain my right knee. I also injured my right hand. Xrays were done...

doctor1 MD

I am a 64 year old male, work out consistentIy, am 6 feet tall and weigh 180 pounds. I was recently diagnosed with Deep Vein Thrombosis . My doctor...